4 doctors weighed in:

I have Gastritis no know cause, I started Nexium (esomeprazole) 20mg almost a month ago, I still have days of pain, bloating, and can still see blood in my BM ???

4 doctors weighed in
Dr. Edward Seegers
Internal Medicine
1 doctor agrees

In brief: Gastritis?

SMartins ~ if you still have blood in your stool this needs full workup and investigation with flexible sigmoidoscopy or colonoscopy.
Pleas continue with the Nexium (esomeprazole) and see a gastro-enterologist for a bowel exam.( or visit the nearest ER) thanks

In brief: Gastritis?

SMartins ~ if you still have blood in your stool this needs full workup and investigation with flexible sigmoidoscopy or colonoscopy.
Pleas continue with the Nexium (esomeprazole) and see a gastro-enterologist for a bowel exam.( or visit the nearest ER) thanks
Dr. Edward Seegers
Dr. Edward Seegers
Thank
Dr. Charles Cattano
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: ? More going on here

What you describe neither sounds like adequate gastritis treatment, nor are your signs/symptoms likely solely due to gastritis.
Please schedule an appointment with your gastroenterologist--you need further testing to identify the untreated aspects of your care.

In brief: ? More going on here

What you describe neither sounds like adequate gastritis treatment, nor are your signs/symptoms likely solely due to gastritis.
Please schedule an appointment with your gastroenterologist--you need further testing to identify the untreated aspects of your care.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Dr. David Lipkin
Internal Medicine

In brief: See answer

If you are seeing bright red blood in stool it's coming from bleeding hemorrhoids or from another source in your colon, not from gastritis(which would cause black bowel movements.
) Your pain my be from gastritis or another cause. There are different types of gastritis. Discuss your symptoms with your Dr. May need colonoscopy or flex sig if not done already> http://wb.md/1Jj80zo

In brief: See answer

If you are seeing bright red blood in stool it's coming from bleeding hemorrhoids or from another source in your colon, not from gastritis(which would cause black bowel movements.
) Your pain my be from gastritis or another cause. There are different types of gastritis. Discuss your symptoms with your Dr. May need colonoscopy or flex sig if not done already> http://wb.md/1Jj80zo
Dr. David Lipkin
Dr. David Lipkin
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors